Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 7283518, 9 pages
https://doi.org/10.1155/2018/7283518
Research Article

An Exact Solution of the Second-Order Differential Equation with the Fractional/Generalised Boundary Conditions

1Institute of Computer and Information Sciences, Czestochowa University of Technology, Czestochowa, Poland
2Institute of Mathematics, Czestochowa University of Technology, Czestochowa, Poland

Correspondence should be addressed to Tomasz Blaszczyk; lp.zcp.mi@kyzczsalb.zsamot

Received 30 December 2017; Accepted 26 February 2018; Published 11 April 2018

Academic Editor: Giorgio Kaniadakis

Copyright © 2018 Mariusz Ciesielski and Tomasz Blaszczyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariusz Ciesielski and Tomasz Blaszczyk, “An Exact Solution of the Second-Order Differential Equation with the Fractional/Generalised Boundary Conditions,” Advances in Mathematical Physics, vol. 2018, Article ID 7283518, 9 pages, 2018. https://doi.org/10.1155/2018/7283518.